Is it ok to take OxyELITE Pro with Adderall and Welbutrin?
Asked: July 1, 2012
I no this is long but please bear with me. When I bought OXP i told the lady at GNC I was taking Adderall and Welbutrin and she said that there should be no problem cuz OEP is herbal. I also looked up reviews asking the same thing and ppl seemed to not have a problem. So I started taking OEP 3 days ago. The first day it made me very jittery and i would get really hot then really cold n it gave me a little headache. but then yesterday and today it made me feel so sick i threw up yesterday from it but i am wondering if it just takes like a week to get use to it or if it does have to do with taking Adderall and Welbutrin. Please any answers would help.
Well pretty simply your listening to morons, its not your fault though. Dont ask the person at GNC, ask you doctor.
Now I do know for a fact that you should NEVER mis OEP and adderall. Terrible idea, adderall is a phychostimulant, and a very powerful one at that. It contains 2 salts and depending on your mg dosage, can be very strong.
Stop the OEP immediately. One of the main things with adderall is the fact that it suppresses your appetite, other than the ADHD effects. I dont know why you would need this supplement with it anyways, as its proven to do so.